I get these cramps or spasms in my abdomen and back mostly, but notice that I'm getting them in the arms,. I do have high blood pressure and currently take Lisinopril and amlodiophine besylate.. On a scale of 1 to 10 these are about an 8-9. Most of all they reaccure one after another 4-5 times, then they go away.
Can potassium gluconate help with muscle cramps in the abdomen and back?
- 24 Dec 2014 by ronnielynn
- 24 December 2014
When have you had your blood work done last? I wouldn't add potassium because it has a very slender margin of normal, and lisinopril can cause high potassium levels. I'd say see your dr, Amlodipine can cause muscle pain, but that's really weird, and get your potassium level done too.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Jun 2010 • 2 answers
Posted 18 Sep 2010 • 2 answers
Posted 14 Jun 2011 • 1 answer
Posted 8 Sep 2015 • 1 answer
Posted 16 Apr 2017 • 1 answer